# SDR DLM88071543

- Difficulty date: October 15, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 47,649 hours, 36,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support
- Condition: Corroded
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SLIDE SUPPORT AT R1, REPLACE SUPPORT PER SRM 51-30-1, 51-10-4.
